Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Night times fever after hernia repair, wound vac installed in stomach, urinary tract infection

about seven months ago I had surgery for a hernia repair . ever since I have been having nighttime fevers. usually low grade but once 104 which caused hospitalization. since i have had 2 more surgeries for seromans that have blown up in my stomach . Nighttime fevers continue with last night beine 102. no problem during the day . i presently have a wound vac installed in my stomach. my surgeon is now having me checked for unrinary tract infection. i do not have to get up at night to urineate nor due i have excessive during the day. any ideas
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
In our clinical practice we first rule out the possibility(though not common then Infection) of TB and Lymphoma as the first cause of night time fever. If i would be treating you i would do a Clinical examination and recomment Complete blood profile and an ultra sound abdomen for any Lymphnode enlargement, Elisa for TB, Urine tests and Chest X Ray. If these causes are ruled out then rest assured that other things are not quite difficult to treat. Now concerning your present scenario of repeated surgery, infection of Urinary tract cannot be completely neglected as a potential cause for the fever, so i would not like you to worry till the results show up.I wish you good luck and get well soon.
Hope my answer are satisfactory.Any future quarries are welcome.
Thanking you
Dr Samir
Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor